# SDR SWIA202054937

- Difficulty date: December 28, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N603UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000796
- Aircraft time: 3,268 hours, 2,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE IS LOCATED 6.0 INCHES AFT OF BUTT-JOINT OFF FR 21 AND 6.0 INCHES ABOVE STGR 21R OFF OF STGR 20R.  THE DAMAGE IS A HOLE IN THE FUSELAGE MEASERING 2.5 INCHES X 2.25 INCHES.  CLASSIFIED AS MAJOR REPAIR.  FORM M-337 INITIATED.  PERFORMED PERMANENT REPAIR ON THE DAMAGE HOLE LOCATED 6.0 INCHES AFT OF BUTT JOINT OFF OF FR 20 TO FR 21 AND 6.0 INCHES ABOVE STGR 21R OFF OF STGR 20R, IAW ETD AND TASK CARD.  SEE CP 22073142 FOR PRESSURIZATION CHECK.  SEE CP 22073142 MCI FOR ADDITIONAL INSPECTION REQUIREMENT FOR CONTINUED AIRWORTHINESS.  SEE CP 22067473 FOR NDT EDDY CURRENT INSPECTION PRIOR TO REPAIR.  COMPLETED FORM M-337.
